PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jrsocmedLink to Publisher's site
 
J R Soc Med. 1985 September; 78(9): 787.
PMCID: PMC1289910

Pseudoxanthoma elasticum-like skin changes induced by penicillamine.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (453K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Images in this article

Click on the image to see a larger version.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Meyrick Thomas RH, Light N, Stephens AD, Avery NC, Kirby JD. Pseudoxanthoma elasticum-like skin changes induced by penicillamine. J R Soc Med. 1984 Sep;77(9):794–798. [PMC free article] [PubMed]

Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press